# SDR NACA2019070800048

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LWR RT WING SURFACE @ WBL 72 APPROX HAS BLISTERING PAINT. CORRECTIVE ACTION: LWR RT WING SURFACE @ WBL 72 APPROX BLISTERING PAINT DETERMINED TO BE CORROSION. REPAIRED IAW SR #4- 4400286260 ISSUED 22 MAR 2019.
